# SDR SWAA2017042513273

- Difficulty date: April 5, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 55,485 hours, 32,415 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1497502
- Condition: Worn
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRAME WORN AT BS 727 ON LOWER FUSELAGE.  R & R FRAME IAW SRM AND DWG.
